# SDR ASOA201101124

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,399 hours, 11,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT FS 280.00, 141ALF FLOORBEAM STRUCTURE CORRODED. REMOVED 3 SCREWS AT STAND OFFS FOR ACCESS IAW 51-41-02-001-001-A01.  INSTALLED 3 SCREWS AT STAND OFFS IAW SRM 51-41-001-001-A01. THIS IS A MINOR REPAIR.  R & R FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. THIS IS A MINOR REPAIR.
